# SDR ASAA2018071725459

- Difficulty date: July 17, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 11,667 hours, 3,905 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Connector
- Part number: 3250453010
- Condition: Dirty
- Location: Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER STARTING NR 1 ENGINE, THE START VALVE OPEN LIGHT REMAINED ILLUMINATED AND STARTED FLASHING. RAN THE QRH PROCEDURE AND SHUT DOWN ENGINE. START VALVE OPEN LIGHT REMAINED ILLUMINATED AFTER SHUTDOWN. GROUNDED - YES. REMOVED CLEANED AND RESEATED CONNECTOR DP1202 FROM START VALVE PER FIM 80-07 TASK 809 OPS CHECK NORMAL. OK FOR SERVICE.
